MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The colonic ftrd was used for the resection of a lesion in the ao (appendiceal orifice).The user assumed that the clip had been deployed and resected the tissue.The non-deployment of the clip was determined as the device was removed from the patient.It is stated in the instructions for use that clip application must be verified before tissue resection.Only when the application ring has moved fully forwards to the edge of the cap, the clip has been successfully applied.Despite repeated efforts, we were unable to obtain the product in question for a technical analysis.The review of the manufacturing-related documentation did not reveal any deviations from product specifications.With the submission of this follow-up report, we are closing the case.
 
Event or Problem Description
The ftrd was used for the resection of a lesion in the ao (appendiceal orifice).The clip was not applied when attempted and the tissue was resected, which resulted in a perforation.The non-deployment of the clip was determined as the device was removed from the patient.The perforation was closed with clips and abdominal decompression was performed.The patient was stable after the procedure.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key24742062
Report Number3006696607-2026-00004
Device Sequence Number9101187
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number864182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown